Alert archive / Utah / Flash Flood Watches in 2014
Flash Flood Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Jul 15, 2014, 3:41 AM MDT. It took effect at Jul 15, 2014, 12:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2014, 3:41 AM MDT (09:41 UTC)
- In effect from
- Jul 15, 2014, 12:00 PM MDT
- Expired
- Jul 15, 2014, 9:54 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
492 WGUS65 KSLC 150941 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 341 AM MDT TUE JUL 15 2014 UTZ010-012-013-019>021-517-518-152200- /O.NEW.KSLC.FF.A.0003.140715T1800Z-140716T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 341 AM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE COUNTRY...THE CENTRAL MOUNTAINS...SAN RAFAEL SWELL...AND THE WASATCH PLATEAU AND BOOK CLIFFS. IN SOUTHERN UTAH...THE GLEN CANYON RECREATION AREA AND LAKE POWELL...SOUTH CENTRAL UTAH...UTAHS DIXIE AND ZION NATIONAL PARK...AND THE SOUTHERN MOUNTAINS. * FROM NOON MDT TODAY THROUGH THIS EVENING * SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL AND SOUTHERN UTAH TODAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. * THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK ROCK AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP TERRAIN. DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
141 WGUS65 KSLC 151729 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1129 AM MDT TUE JUL 15 2014 UTZ010-012-013-019>021-517-518-152200- /O.CON.KSLC.FF.A.0003.140715T1800Z-140716T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 1129 AM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND SOUTHERN UTAH...ROUGHLY SOUTH AND EAST OF A LINE FROM CEDAR CITY TO HEBER CITY. * UNTIL 10 PM MDT THIS EVENING * SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. * THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK ROCK AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP TERRAIN. DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
484 WGUS65 KSLC 152031 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 231 PM MDT TUE JUL 15 2014 UTZ010-012-013-019>021-517-518-160400- /O.CON.KSLC.FF.A.0003.000000T0000Z-140716T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 231 PM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND SOUTHERN UTAH...ROUGHLY SOUTH AND EAST OF A LINE FROM CEDAR CITY TO HEBER CITY. * UNTIL 10 PM MDT THIS EVENING * SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL AND SOUTHERN UTAH THROUGH THIS EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. * THE FLASH FLOOD THREAT IS GREATEST IN SLOT CANYONS...SLICK ROCK AREAS...NORMALLY DRY WASHES AND SMALL STREAMS IN STEEP TERRAIN. DEBRIS FLOWS ARE ALSO POSSIBLE NEAR RECENT BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
855 WGUS65 KSLC 160354 FFASLC FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 954 PM MDT TUE JUL 15 2014 UTZ010-012-013-019>021-517-518-160500- /O.CAN.KSLC.FF.A.0003.000000T0000Z-140716T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE... EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB... ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 954 PM MDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH HAS BEEN CANCELLED. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST AND CENTRAL OVERNIGHT. A FEW OF THESE LINGERING SHOWERS AND STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 9:35 PM MDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jul 14, 9:35 PM MDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 935 PM MDT MON JUL 14 2014 .SYNOPSIS...THE SOUTHERN END OF A TROUGH MOVING THROUGH THE NORTHERN ROCKIES WILL INTERACT WITH MONSOON MOISTURE OVER CENTRAL AND SOUTHERN UTAH TUESDAY. A GENERALLY DRIER NORTHWEST FLOW WILL BECOME ESTABLISHED OVER MOST OF THE AREA WEDNESDAY AND THURSDAY. && .DISCUSSION...CONVECTION ORGANIZED OVER SOUTHERN IDAHO AND NORTHEASTERN NEVADA EARLIER THIS AFTERNOON AS ADVERTISED...BUT ORGANIZATION DISSIPATED RAPIDLY WITHIN A MORE STABLE ENVIRONMENT ACROSS THE NORTHWEST DESERTS/SALT FLATS EARLY EVE. VERY HIGH DCAPE VALUES NOTED IN SPC MESOANALYSIS AIDED STRONG DOWNDRAFTS NEARLY SIMULTANEOUSLY FROM THE UTAH/IDAHO BORDER SOUTHEAST TO WENDOVER CREATING A VERY WELL ORGANIZED OUTFLOW TRACKING SOUTHEAST. SAID OUTFLOW WAS RESPONSIBLE FOR THE STRONG GUSTS AND BLOWING DUST ACROSS ALL OF THE WASATCH FRONT WEST THROUGH DUGWAY OVER LAST FEW HOURS. THIS OUTFLOW HAS SINCE DISSIPATED OVER UTAH COUNTY BUT REMNANT SHALLOW CONVECTION ACROSS THE FAR NORTH COULD SPAWN ISOLATED MICROBURST OVER THE NEXT HOUR OR SO. MINOR UPDATES TO WIND GRIDS AS NORTHERLY FLOW SHOULD PERSIST ACROSS THE WASATCH THROUGH THE EVE OUTSIDE OF SAID MICROBURST POTENTIAL. DOWN SOUTH SOME HEAVY RAINERS WERE NOTED FROM BRIAN HEAD ACROSS ON DOWN TO PARAWON BUT FOR THE MOST PART MISSED THE MORE FLASH FLOOD PRONE AREAS. THE STRONGEST CONVECTION OF THE DAY WAS NOTED IN CASTLE COUNTY THIS EVENING...AND THOUGH WEAKER AT THIS TIME WILL REMAIN AT LEAST SOMEWHAT ACTIVE THROUGH THE NIGHT DUE TO A FAVORABLE ENVIRONMENT BENEATH THE MID LEVEL RIDGE AXIS IN PLACE. UPDATED TO INCREASE POPS THERE AS THE OTHER MINOR CHANGE TO PREVIOUS FORECAST. DRIVING FORCE BEHIND TODAYS CONVECTION WAS THE INTERACTION OF THE SLOW MOVING UPPER LOW OVER THE NORTHERN ROCKIES AND THE ELONGATED HIGH CENTERED OVER THE UTAH/NEVADA BORDER. AFOREMENTIONED LOW WILL GRADUALLY ROLL OVER THE HIGH TONIGHT DRAWING THE WEAK SURFACE TROUGH NOTED IN MSAS SURFACE ANALYSIS OVER NE NEVADA SOUTHEAST THROUGH NORTHERN UTAH BY MIDDAY TUESDAY...WITH DRIER AIR IN WAKE. AREAS SOUTH OF THIS BOUNDARY WILL BE QUITE ACTIVE TOMORROW WERE CONFLUENCE SETS UP...ROUGHLY I-70 AND POINTS SOUTH. ELEVATED FLASH FLOOD POTENTIAL TOMORROW AFTERNOON IS THE GREATEST CONCERN AT THIS TIME. SENSIBLE WEATHER QUIETS DOWN WED/THU AS THE DRIER AIRMASS WILL CONTINUE TO SPREAD SOUTHWEST ACROSS MOST ALL OF THE STATE. TEMPS LARGELY RUNNING THROUGH CLIMO THROUGH THIS PERIOD. SHOULD NOT SEE A RETURN OF MOISTURE UNTIL FRIDAY-WEEKEND. AFTER RESIDING OVER THE NORTHERN MEXICO THROUGH MIDWEEK...THE HIGH WILL REESTABLISH ITSELF IN THE VICINITY OF THE 4-CORNERS ALLOWING A MORE FAVORABLE TRAJECTORY TO TAP MONSOONAL MOISTURE. && .AVIATION...LIGHT NORTHWEST OR LIGHT AND VARIABLE WINDS WILL REMAIN IN PLACE AT THE KSLC TERMINAL THROUGH 04/05Z BEFORE RETURNING TO THE SOUTH FOR THE OVERNIGHT HOURS. A 20 PERCENT CHANCE EXISTS THAT NEARBY SHOWERS WILL CREATE ERRATIC WIND GUSTS THROUGH 07Z HOWEVER. && .FIRE WEATHER...ISOLATED THUNDERSTORMS...SOME OF WHICH WILL BE DRY...WILL OCCUR OVER NORTHWEST UTAH THIS EVENING. THUNDERSTORMS OVER SOUTHERN UTAH WILL LIKELY HAVE WETTING RAINS WITH THEM. THE RIDGE OF HIGH PRESSURE OVER THE REGION TODAY WILL BE NUDGED SOUTHWEST ALLOWING A DRIER NORTHWEST FLOW TO PREVAIL ACROSS THE REGION BEGINNING WITH THE NORTHWEST TUESDAY AND ACROSS THE REMAINDER OF THE REGION WEDNESDAY THROUGH THURSDAY. RELATIVE HUMIDITY VALUES NEARING 10 PERCENT ARE EXPECTED OVER THE WESTERN AND EAST CENTRAL VALLEYS WEDNESDAY AND THURSDAY...WHILE RH READINGS NEAR 20 PERCENT ARE EXPECTED IN THE MOUNTAINS. SOME MOISTURE RETURNS LATE FRIDAY INTO SATURDAY...BUT THIS WILL BE SHORT LIVED AS A DRY SOUTHWEST FLOW IS EXPECTED TO DEVELOP BY LATE IN THE WEEKEND. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 14, 5:02 AM MDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 502 AM MDT MON JUL 14 2014 UTZ001>016-019>021-517-518-WYZ021-151230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 502 AM MDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REMAIN MOSTLY CONFINED TO SOUTHERN UTAH TODAY. LOCALLY HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS ACROSS FAR SOUTHERN UTAH...BRINGING AN ELEVATED THREAT OF FLASH FLOODING TO THE MOST PRONE AREAS SUCH AS SLOT CANYONS. SHOWERS WILL START TO SPREAD INTO NORTHERN UTAH OVERNIGHT...WITH THE GREATEST THREAT THERE BEING LOCAL GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BE MORE WIDESPREAD ON TUESDAY AS MOISTURE INCREASES AREAWIDE. AREA SUCH AS SLOT CANYONS...DRY WASHES...AND BURN SCARS ACROSS SOUTHERN AND CENTRAL UTAH WILL SEE AN INCREASED THREAT OF FLASH FLOODING. DRIER AIR WILL THEN QUICKLY MOVE INTO THE AREA BEGINNING WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Jul 15, 12:16 AM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1216 AM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM NON-TSTM WND GST 7 SW AMERICAN FORK 40.31N 111.89W
07/14/2014 M62 MPH UTAH UT MESONET
&&
LVERZELLocal storm report, Jul 15, 12:56 AM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1256 AM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 46 ENE EVANSTON 41.51N 110.14W
07/14/2014 M65.00 MPH UINTA WY MESONET
CHURCH BUTTE-6743 FT SENSOR
0715 PM TSTM WND GST 24 W OGDEN 41.23N 112.43W
07/14/2014 M72.00 MPH BOX ELDER UT MESONET
PROMONTORY POINT-6926 FT SENSOR
0715 PM TSTM WND GST 37 W TOOELE 40.53N 113.01W
07/14/2014 M59.00 MPH TOOELE UT MESONET
WIG MOUNTAIN-4352 FT SENSOR
0725 PM TSTM WND GST 49 WSW OGDEN 40.95N 112.83W
07/14/2014 M60.00 MPH TOOELE UT MESONET
SALT FLATS-4265 FT SENSOR
0737 PM TSTM WND GST 7 SW AMERICAN FORK 40.31N 111.89W
07/14/2014 M62.00 MPH UTAH UT MESONET
SARATOGA SPRINGS-4787 FT SENSOR
0750 PM TSTM WND GST 13 SW DUGWAY 40.10N 112.92W
07/14/2014 M59.00 MPH TOOELE UT MESONET
CAMEL BACK MTN-5077 FT SENSOR
0840 PM TSTM WND GST 50 WNW MAGNA 40.98N 112.97W
07/14/2014 M63.00 MPH TOOELE UT MESONET
I-80 AT GRASSEY-4650 FT SENSOR
&&
LVERZELThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:11 PM MDT | Special Weather Statement | SLC | Tooele | 64 min |
| Jul 14, 6:29 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 61 min |
| Jul 14, 7:20 PM MDT | Special Weather Statement | SLC | Emery | 25 min |
| Jul 14, 7:30 PM MDT | Special Weather Statement | SLC | Utah | 30 min |
| Jul 15, 2:05 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Jul 15, 2:17 PM MDT | Red Flag Warning | SLC | Carbon, Emery | 32 hr |
| Jul 15, 3:51 PM MDT | Flash Flood Warning | SLC | Carbon, Duchesne | 3 hr |
| Jul 15, 4:17 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Jul 15, 4:46 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Jul 15, 5:40 PM MDT | Flash Flood Warning | SLC | Garfield | 4 hr |
Nearby
Flash Flood Watches in Utah, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.